# SDR ARWA20060202

- Difficulty date: February 8, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,688 hours, 25,349 cycles
- Engine: Pwa JT3D7
- Engine time: 59,448 hours, 19,244 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Part time: 59,448 hours, 19,244 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

SHUT-DOWN NR 3 ENGINE IN FLIGHT DUE TO VIBRATION.  COMPLIED WITH ALL CHECKLIST.  C/W RED BORDER NR 019421 NR 3 ENGINE P-679000 REPLACEMENT.  COMPLY WITH RED BORDER NR 019421; REMOVED AND REPLACED NR 3 ENGINE IN ACCORDANCE WITH MAINTENANCE MANUAL 71-00-00.  OPERATIONAL CHECK NORMAL.
